# SDR GLBA20111010F

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,265 hours, 38,750 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT UPON GEAR EXTENSION THE IND AND CONTROL CB POPPED, MANUALLY EXTENDED GEAR, GOT 3 GREENS. MX REPLACED THE GEAR PCB, SYS OPS CHECKED GOOD.
